Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    71
  • comments
    140
  • views
    20826

Need advice :/

MissSac17

407 views

Guys I honestly do not know what to do.

I have my very FIRST dermatologist app. on Monday which I've been waiting for for over 3 months. I should be happy right? But I am super anxious. Like badly.

My issue is that I was hoping to get prescribed Roaccutane, I was ready to take that plunge 100 % but now I'm so not sure. I've been really reading about joint pain issues involved with Accutane and stuff and it seems there's do much incidences whereby arthritis is a common symptom years after the course. I currently have problems with the joints in my big toes, I'm led to believe its osteoarthritis. I'm sick scared that if I go on accutane my joint issues will worsen? 

But I really want the chance to have it all gone with this since I've tried everything now . I've been on differing for 30 plus weeks with not the best results to be pretty fucking honest. The only thing left I guess to try is a Retin-A or Retin-A Micro and antibiotic combo?  
I just don't know man. 



2 Comments


Recommended Comments

I am on Accutane and have had arthritus since i was 16 (i'm now 44) so I understand your concern.
What you need to remember is that a) the sore joints is one of the rarer side effects, b) people tend to write about bad experiences a lot more than they do good and c) the reports years afterwards could well be joint problems that they would have had anyway but blame the accutane as it is VERY easy to assume that every little problem that you have is because of the drug..
Only you can make the decision, it depends on how much your acne effects your life, for me it was a risk worth taking, good luck in whatever you decide...

Share this comment


Link to comment

Hey Stace.  You are right to ask questions.  With accutane, it's a roll of the die as to what may or may not affect you.  I can't tell you what to do but make sure that it is truly your last resort.  Try retin A if you haven't already.

stay positive hun

sasch

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×